I had Dysport injected one week ago to give me a little lift in the brow. About 5 days in I noticed some drooping of the left eyelid and haven't really seen any brow lifting. Botox has always done this for me in the past. I am wondering if adding some Botox would lift the brow and how long do I need to wait to go back to the Botox.
How Do You Correct Eyelid Drooping from Dysport?
Doctor Answers 9
Droopy lid with Dysport
The most important thing to first decide is whether the drooping is your eyelid or your brow. These would be treated differently. Lid droop can be treated with iopodine drops. I would go back to the person that injected and see what they say as an experienced person might be able to correct this. A true lid drop often clears in just a couple of weeks regardless. This can happen with Botox as well as Dysport but some think that Dysport has to be injected more carefully so go to someone who has experience.
Eyelid drooping after Dysport
Botox and Dysport can both cause side effects. A well-known side effect is ptosis, or drooping of the eyelid. An experienced facial injector should be able to determine with an exam whether the problem is truly an eyelid ptosis or whether the brow is also affected. The treatment would be different depending on the problem and where previous injections were placed. Occasionally some additional injections of Botox or Dysport can be helpful to lift the brow, but this effect will be relatively small.
If the problem is true eyelid ptosis, prescription eye drops can help to raise the lid temporarily, while the patient waits for the effects of the injection to wear off. This usually only takes a few weeks, rather than the full 3-4 months that these medications typically last.
Drooping After Dysport Treatment
You might also like...
Post Dysport Treatment - Eyelid
Thank you for your question. I would wait about 3-4 months after the effect of Dysport has dissipated. Sometimes you can get diffusion into other muscle groups causing this resulting droop. If you have had great success with Botox, you may want to stay with Botox. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for the safest and most effective treatments. I hope this helps.
Eyelid Drooping After Dysport
Droopy eyelid after botox/dysport
An eyelid droop can occur after treatment with botox or dysport. Sometimes iopidine drops can help. See your doctor that performed the procedure and decide on the course of action.
Droopy eyelid after a Dysport injection
the use of iodipine drop can mask the droopy eye until the Dysport wears off enough to lift the eyelid, but you need to discuss with your doctor the side effects of the iodipine as you might have some mild vision effects with its use.
Correcting droopy eyelid
The first thing to figure out is if your brow has dropped and as a result makes your eyelid look droopy or if it truly your eyelid. If the arch in your brow has flattened, then most likely it is the brow that has dropped. If your brow still maintains its original arch and can move up when you contract your forehead then it's the eyelid. In either case, be reassured that the results are temporary and will subside on their own. Adding more Dysport or Botox if there is already too much is most often not the answer. (Either would have the same effect) In some cases, a small amount may be placed in another area to help lift the brow but generally speaking it is best to leave it alone and not chance the problem and potentially worsen it. If it is the eyelid, you can use iopidine or neosynephrine eye drops to help lessen the effects until they have lessened or worn off on there own. (generally takes a few weeks)
Dr. Grant Stevens
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.